# SDR SIMA20141008027

- Difficulty date: October 8, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,839 hours, 29,522 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14530807003
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT ELEVATOR OUTER LE.  R & R LT ELEVATOR OUTER LE IAW SRM 51-40-02, SRM 55-20-01 & ETN EM-55-073.
